MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PPICC SOLO 5F DL FT 3CG; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 PPICC SOLO 5F DL FT 3CG; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Catalog Number CK001028
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that microintroducer would not advance.No other information was provided.A specific number of affected devices or patients was not provided by the complainant.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficult microintroducer insertion was inconclusive.The product returned for evaluation was one 5fr microintroducer.A gross visual inspection of the returned unit found that both the dilator and sheath were slightly bent midway along the sheath length.Additionally, use residue was present near the sheath tip.However, no other damage was observed throughout the unit.The unit was microscopically inspected but no remarkable features were identified.Given that no damage was identified and no further testing could be performed, no further conclusions could be drawn regarding the reported event.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description

Brand Name
PPICC SOLO 5F DL FT 3CG
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
shelly gilbert
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20724661
Report Number3006260740-2024-06745
Device Sequence Number3850391
Product Code LJS
UDI-Device Identifier00801741223938
UDI-Public(01)00801741223938(11)240806(17)251031(10)REJS4788
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue NumberCK001028
Device Lot NumberREJS4788
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown